# SDR COMA0160455

- Difficulty date: July 10, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 15,786 hours, 15,475 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: NA
- Part serial: NA
- Condition: Failed
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAP CAUTION MESSAGE AFTER TAKE-OFF FROM GSP, AIRCRAFT RETURNED TO THE FIELD.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIREST EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 1,2,3 (A,B,C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGE.
